# SDR DL764071604

- Difficulty date: December 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 24,542 hours, 7,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1395-1439
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEBRIS STUCK FUSELAGE AT FS 1395-1439.  INSTALLED SKIN REPAIR DOUBLER.
